Get 20M+ Full-Text Papers For Less Than $1.50/day. Start a 14-Day Trial for You or Your Team.

Learn More →

A Note on Extension of TOPSIS to Multiple Criteria Decision Making with Pythagorean Fuzzy Sets

A Note on Extension of TOPSIS to Multiple Criteria Decision Making with Pythagorean Fuzzy Sets In this note, we point out an error to the proof of Theorem 3.4 in Zhang and Xu (Int J Intell Syst 2014;29(12):1061–1078) by a counterexample. We find that the inequality (i.e., |(πβ1)2−(πβ2)2|≤|(πβ1)2−(πβ3)2|) with respect to the degrees of indeterminacy of any three Pythagorean fuzzy numbers in the proof of Theorem 3.4 in Zhang and Xu's paper is not valid. A new proof is provided in this note. http://www.deepdyve.com/assets/images/DeepDyve-Logo-lg.png International Journal of Intelligent Systems Wiley

A Note on Extension of TOPSIS to Multiple Criteria Decision Making with Pythagorean Fuzzy Sets

Loading next page...
 
/lp/wiley/a-note-on-extension-of-topsis-to-multiple-criteria-decision-making-JN0D5U9Am8

References (4)

Publisher
Wiley
Copyright
Copyright © 2015 Wiley Periodicals, Inc.
ISSN
0884-8173
eISSN
1098-111X
DOI
10.1002/int.21745
Publisher site
See Article on Publisher Site

Abstract

In this note, we point out an error to the proof of Theorem 3.4 in Zhang and Xu (Int J Intell Syst 2014;29(12):1061–1078) by a counterexample. We find that the inequality (i.e., |(πβ1)2−(πβ2)2|≤|(πβ1)2−(πβ3)2|) with respect to the degrees of indeterminacy of any three Pythagorean fuzzy numbers in the proof of Theorem 3.4 in Zhang and Xu's paper is not valid. A new proof is provided in this note.

Journal

International Journal of Intelligent SystemsWiley

Published: Jan 1, 2016

There are no references for this article.